# SDR P5CA9800456

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING AND EROSION ON PREVIOUS REPAIR ON RIGHT EXTERIOR PANEL ON VERTICAL STABLIZER.  REPAIRED PER BAC SRM 51-40-09.
